On random trees. Móri, T. F. Studia Sci. Math. Hungar., 39(1-2):143–155, 2002.
Paper doi bibtex @article{MR1909153,
Author = {M{\'o}ri, T. F.},
Coden = {SSMHAX},
Date-Added = {2010-10-05 16:04:31 -0700},
Date-Modified = {2012-06-07 11:46:43 -0500},
Doi = {10.1556/SScMath.39.2002.1-2.9},
Fjournal = {Studia Scientiarum Mathematicarum Hungarica. A Quarterly of the Hungarian Academy of Sciences},
Issn = {0081-6906},
Journal = {Studia Sci. Math. Hungar.},
Keywords = {Preferential Attachment},
Mrclass = {05C80 (60F05 60F15 60G42)},
Mrnumber = {MR1909153 (2003f:05105)},
Mrreviewer = {Erich Haeusler},
Number = {1-2},
Pages = {143--155},
Title = {On random trees},
Url = {http://dx.doi.org/10.1556/SScMath.39.2002.1-2.9},
Volume = {39},
Year = {2002},
Bdsk-File-1 = {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},
Bdsk-Url-1 = {http://ams.org/mathscinet-getitem?mr=1909153},
Bdsk-Url-2 = {http://dx.doi.org/10.1556/SScMath.39.2002.1-2.9}}
Downloads: 0
{"_id":"qCNaeTBRCrexBzDFn","bibbaseid":"mri-onrandomtrees-2002","authorIDs":[],"author_short":["Móri, T. F."],"bibdata":{"bibtype":"article","type":"article","author":[{"propositions":[],"lastnames":["Móri"],"firstnames":["T.","F."],"suffixes":[]}],"coden":"SSMHAX","date-added":"2010-10-05 16:04:31 -0700","date-modified":"2012-06-07 11:46:43 -0500","doi":"10.1556/SScMath.39.2002.1-2.9","fjournal":"Studia Scientiarum Mathematicarum Hungarica. A Quarterly of the Hungarian Academy of Sciences","issn":"0081-6906","journal":"Studia Sci. Math. Hungar.","keywords":"Preferential Attachment","mrclass":"05C80 (60F05 60F15 60G42)","mrnumber":"MR1909153 (2003f:05105)","mrreviewer":"Erich Haeusler","number":"1-2","pages":"143–155","title":"On random trees","url":"http://dx.doi.org/10.1556/SScMath.39.2002.1-2.9","volume":"39","year":"2002","bdsk-file-1":"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","bdsk-url-1":"http://ams.org/mathscinet-getitem?mr=1909153","bdsk-url-2":"http://dx.doi.org/10.1556/SScMath.39.2002.1-2.9","bibtex":"@article{MR1909153,\n\tAuthor = {M{\\'o}ri, T. F.},\n\tCoden = {SSMHAX},\n\tDate-Added = {2010-10-05 16:04:31 -0700},\n\tDate-Modified = {2012-06-07 11:46:43 -0500},\n\tDoi = {10.1556/SScMath.39.2002.1-2.9},\n\tFjournal = {Studia Scientiarum Mathematicarum Hungarica. A Quarterly of the Hungarian Academy of Sciences},\n\tIssn = {0081-6906},\n\tJournal = {Studia Sci. Math. Hungar.},\n\tKeywords = {Preferential Attachment},\n\tMrclass = {05C80 (60F05 60F15 60G42)},\n\tMrnumber = {MR1909153 (2003f:05105)},\n\tMrreviewer = {Erich Haeusler},\n\tNumber = {1-2},\n\tPages = {143--155},\n\tTitle = {On random trees},\n\tUrl = {http://dx.doi.org/10.1556/SScMath.39.2002.1-2.9},\n\tVolume = {39},\n\tYear = {2002},\n\tBdsk-File-1 = {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},\n\tBdsk-Url-1 = {http://ams.org/mathscinet-getitem?mr=1909153},\n\tBdsk-Url-2 = {http://dx.doi.org/10.1556/SScMath.39.2002.1-2.9}}\n\n","author_short":["Móri, T. F."],"key":"MR1909153","id":"MR1909153","bibbaseid":"mri-onrandomtrees-2002","role":"author","urls":{"Paper":"http://dx.doi.org/10.1556/SScMath.39.2002.1-2.9"},"keyword":["Preferential Attachment"],"downloads":0},"bibtype":"article","biburl":"https://www.matem.unam.mx/~geronimo/GenBib.bib","creationDate":"2020-01-31T19:54:15.208Z","downloads":0,"keywords":["preferential attachment"],"search_terms":["random","trees","móri"],"title":"On random trees","year":2002,"dataSources":["nrXzNrxsNEnPJbYnT"]}